# SDR SWIA2020060550921

- Difficulty date: April 27, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000416
- Aircraft time: 16,477 hours, 8,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND OUT-OF-LIMITS ON THE LEFT SIDE FORWARD FUSELAGE SKIN PANEL LOCATED AT FRAME 11 AND BETWEEN STRINGERS 17L AND 18L. DENT FORWARD OF FRAME 11 MEASURES 3.84"L X 3.18"W X .060"D WITH A CREASE. DENT AFT OF FRAME 11 MEASURES 2.16"L X 1.45"W X .033"D. RTS RECOMMENDS COMPLIANCE OF SRM BEFORE NEXT FLIGHT. DAMAGE DETERMINED TO BE MAJOR REPAIR FILED OPEN. PERFORMED PERMANENT REPAIR TO TWO DENTS ON THE LEFT SIDE FORWARD FUSELAGE SKIN PANEL LOCATED AT FRAME 11 AND BETWEEN STRINGERS 17L AND 18L.  PERFORMED REPAIR IN REFERENCE TO SRM. COMPLIED WITH TASK CARD STRUCTUAL MAJOR REPAIR.
